×

Found 663 Documents (Results 1–100)

100
MathJax

Asymptotic behavior of periodic solutions in one-parameter families of Liénard equations. (English) Zbl 1440.34030

PDF BibTeX XML Cite
Full Text: DOI arXiv

On the asymptotic stability of nonlinear time-varying switched systems. (English. Russian original) Zbl 1420.93028

J. Comput. Syst. Sci. Int. 57, No. 6, 854-863 (2018); translation from Izv. Ross. Akad. Nauk, Teor. Sist. Upravl. 2018, No. 6, 20-32 (2018).
MSC:  93D20 93C30 93C10
PDF BibTeX XML Cite
Full Text: DOI

Integrable nonautonomous Liénard-type equations. (English. Russian original) Zbl 1403.34003

Theor. Math. Phys. 196, No. 2, 1230-1240 (2018); translation from Teor. Mat. Fiz. 196, No. 2, 328-340 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Autonomous Noether boundary-value problems not solved with respect to the derivative. (English. Russian original) Zbl 1393.34037

J. Math. Sci., New York 230, No. 5, 799-803 (2018); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 132 (2016).
MSC:  34B15 34A09 34E10
PDF BibTeX XML Cite
Full Text: DOI

A survival kit in phase plane analysis: some basic models and problems. (English) Zbl 1353.92087

Constantin, Adrian et al., Nonlinear water waves. Cetraro, Italy, June 24–28, 2013. Edited by the first author. Cham: Springer (ISBN 978-3-319-31461-7/pbk; 978-3-319-31462-4/ebook). Lecture Notes in Mathematics 2158. CIME Foundation Subseries, 197-228 (2016).
MSC:  92D25 76B15 35Q35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software